# SDR SWAA2014111033970

- Difficulty date: September 17, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT CARGO TRACK CORRODED BETWEEN BS 994 TO 1022.  REPAIRED TRACK IAW SRM & DWG.
